On the complexity of computations under varying sets of primitives

David P. Dobkin, Richard J. Lipton

Research output: Contribution to journalArticlepeer-review

72 Scopus citations
Original languageEnglish (US)
Pages (from-to)86-91
Number of pages6
JournalJournal of Computer and System Sciences
Volume18
Issue number1
DOIs
StatePublished - Feb 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Applied Mathematics
  • Computer Networks and Communications
  • Computational Theory and Mathematics

Cite this